# SDR AALA20161028013

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 70 hours, 26 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: P669A000100
- Part serial: HB895
- Condition: Faulty
- Location: Flap/Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  CREW RECEIVED EICAS SLAT DRIVE MESSAGE PRIOR TO ANY FLAP/SLAT SELECTION AND WERE UNABLE TO EXTEND SLATS OR FLAPS.  EMERGENCY DECLARED. LAINDING UNEVENTFUL. AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE NR 7 SLAT INBOARD SKEW SENSOR IAW 27-89-01.
